# SDR SWIA202264094

- Difficulty date: January 25, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 40,219 hours, 37,200 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:L WINDOW HEAT CAUTION MESSAGE DURING CLIMB. RAN QRH MESSAGE CLEARED. RECEIVED MESSAGE AGAIN ON APPROACH / C: MEL 30-41-2 / CAT A DUE WITHIN 1 FLIGHT DAY / NOTE: MX ACTION C/W / L WINDOW HEAT CAUTION MESSAGE DURING CLIMB. RAN QRH MESSAGE CLEARED. RECEIVED MESSAGE AGAIN ON APPROACH    (FILED CLOSED)    REMOVED AND REPLACED LH WINDOW IAW CRJ200 56-12-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD AT THIS TIME.
